# SDR AALA20100224LGA01

- Difficulty date: February 24, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 56,520 hours, 29,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING AB5-2 BATTERY LOW VOLTS.  REMOVED AND REPLACED ESCAPED PATH LIGHT BATTERY AB5-2.  OPS CHECKED NORMAL.
